# SDR AALA202003129012

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 59,603 hours, 24,527 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT CLICKING NOISE HEARD FROM MCP AREA, ELEC SMELL ALSO FROM SAME AREA. REPLACED MODE CONTROL PANEL PER MM 22-11-34.
